# SDR CA140117002

- Difficulty date: December 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT INDUCE AN IFSD DUE TO A LOW OIL PRESSURE INDICATION.  THE ON GROUND INVESTIGATION REVEALED PRESENCE OF OIL OUT OF THE FIRST STAGE COMPRESSOR, BEHIND NOSE CONE, INSIDE THE MAIN SHAFT AND THE TURBINE AND IN THE BYPASS DUCT. THE ENGINE WILL BE REMOVED FOR FURTHER INVESTIGATION.
